Alert archive / Louisiana / Tornado Warnings in 2020
Tornado Warning 31, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Apr 12, 2020, 11:33 AM CDT for Ouachita Parish, Louisiana. It was in force for 29 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2020, 11:33 AM CDT (16:33 UTC)
- Expired
- Apr 12, 2020, 12:02 PM CDT
- In force
- 29 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Emergency
- Tornado emergency
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Ouachita Parish, LA
The radar
The Shreveport radar (KSHV), 176 km from the middle of the area, began a volume at 16:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 11:36 AM CDT | TORNADO | 1 Ssw Brownsville-Bawco, LA | THE TORNADO TOUCHED DOWN INITIALLY IN WEST MONROE AND DAMAGED NEARLY 400 RESIDENCES ACROSS THE CITY AS IT TRACKED TO THE EAST NORTHEAST FOR APPROXIMATELY 8 MILES. THE WORST DAMAGE OCCURRED ALONG ORCHID DRIVE EAST OF HIGHWAY 165 WHERE 3 HOMES WERE DESTROYED. IN |
| Apr 12, 11:39 AM CDT | TORNADO | 5 Ssw Sterlington, LA | THIS TORNADO TOUCHED DOWN NEAR HORSESHOE LAKE ROAD AND TRACKED GENERALLY NORTHEAST FOR AROUND 3 MILES WHERE IT ENDED AROUND KEYSTONE ROAD. THE TORNADO UPROOTED AND SNAPPED HUNDREDS OF TREES AND TOOK THE ROOF OFF OF TWO SINGLE FAMILY RESIDENCES WHILE ALSO DOING |
| Apr 12, 11:42 AM CDT | TORNADO | 1 Ne Monroe, LA | 20 HOMES DAMAGED IN THE SUNFLOWER SUBDIVISION. |
| Apr 12, 11:42 AM CDT | TORNADO | 1 Sse Monroe, LA | 2 SEMI TRUCKS BLOWN OVER ON I-20 AT THE HWY 165 OVERPASS. |
| Apr 12, 11:43 AM CDT | TORNADO | 2 Se Monroe, LA | MILLHAVEN ROAD NEAR THE MALL IN MONROE ALONG I-20 REPORTING MANY POWER LINES DOWN, POWER POLES DOWN, ROAD CLOSED TO TRAFFIC. |
| Apr 12, 11:44 AM CDT | TORNADO | 3 E Monroe, LA | MULTIPLE PLANES AND HANGERS DAMAGED AT THE MONROE REGIONAL AIRPORT. |
| Apr 12, 11:46 AM CDT | TSTM WND DMG | Swartz, LA | REPORTS OF LARGE LIMBS DOWN, WIND ESTIMATED GREATER THAN 80 MPH, ROOFS AND STRUCTURAL DAMAGE. |
| Apr 12, 11:46 AM CDT | TSTM WND GST 69 | 3 E Monroe, LA | ASOS STATION KMLU MONROE. |
| Apr 12, 11:46 AM CDT | TORNADO | 4 Sse Sterlington, LA | A TORNADO BRIEFLY TOUCHED DOWN IN FAIRBANKS ALONG THE CORNER OF JOHN TURNER RD AND HIGHWAY 134. IT CONTINUED ON TO CROSS HIGHWAY 134 AGAIN AND CURTIS RD BEFORE LIFTING. APPROXIMATELY 50 TREES WERE UPROOTED AND SNAPPED IN A CONVERGENT PATTERN ALONG THE PATH. MA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 5:52 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 4.6 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 605 J/kg
- Mixed-layer CIN
- -277 J/kg
- Mixed-layer LCL
- 681 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 255 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted.
761
WFUS54 KSHV 121633
TORSHV
LAC073-121715-
/O.NEW.KSHV.TO.W.0031.200412T1633Z-200412T1715Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
1133 AM CDT Sun Apr 12 2020
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Eastern Ouachita Parish in north central Louisiana...
* Until 1215 PM CDT.
* At 1133 AM CDT, a severe thunderstorm capable of producing a
tornado was located over Brownsville-Bawcom, moving northeast at 45
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Monroe around 1140 AM CDT.
Swartz around 1155 AM CDT.
Other locations impacted by this tornadic thunderstorm include Drew,
Guthrie, Fairbanks, Millhaven and Pine Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3249 9194 3245 9194 3236 9217 3253 9229
3271 9197 3268 9197 3266 9194 3267 9192
3266 9191 3264 9193 3262 9192 3260 9193
3254 9192 3254 9191 3251 9190
TIME...MOT...LOC 1633Z 239DEG 39KT 3247 9217
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
094 follow-up statements
858
WWUS54 KSHV 121639
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1139 AM CDT Sun Apr 12 2020
LAC073-121715-
/O.CON.KSHV.TO.W.0031.000000T0000Z-200412T1715Z/
Ouachita LA-
1139 AM CDT Sun Apr 12 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR EASTERN
OUACHITA PARISH...
At 1138 AM CDT, a large and extremely dangerous tornado was located
over West Monroe, moving northeast at 45 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar indicated rotation.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Monroe, Claiborne, West Monroe, Brownsville-Bawcomville, Swartz,
Brownsville-Bawcom, Richwood, Drew, Fairbanks, Pine Grove, Guthrie
and Millhaven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is developing. To protect your life, TAKE COVER NOW! Move to
a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3249 9194 3245 9194 3236 9217 3253 9229
3271 9197 3268 9197 3266 9194 3267 9192
3266 9191 3264 9193 3262 9192 3260 9193
3254 9192 3254 9191 3251 9190
TIME...MOT...LOC 1638Z 237DEG 38KT 3251 9212
TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...<.75IN
$$
09654
WWUS54 KSHV 121644
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1144 AM CDT Sun Apr 12 2020
LAC073-121715-
/O.CON.KSHV.TO.W.0031.000000T0000Z-200412T1715Z/
Ouachita LA-
1144 AM CDT Sun Apr 12 2020
...TORNADO EMERGENCY FOR MONROE LOUISIANA AND NORTHEAST OUACHITA
PARISH...
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
NORTHEASTERN OUACHITA PARISH...
At 1142 AM CDT, a confirmed large and destructive tornado was located
over Monroe, moving northeast at 45 mph.
TORNADO EMERGENCY for Monroe and Northeast Ouachita Parish!
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Deadly tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Monroe, Swartz, Richwood and Fairbanks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous, and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If in a mobile home, a vehicle or outdoors, move to the
closest substantial shelter and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3247 9209 3257 9215 3269 9197 3268 9197
3266 9194 3267 9192 3266 9191 3264 9193
3262 9192 3260 9193 3254 9192 3254 9191
3253 9191
TIME...MOT...LOC 1642Z 239DEG 39KT 3254 9207
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CATASTROPHIC
HAIL...<.75IN
$$
09138
WWUS54 KSHV 121655
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1155 AM CDT Sun Apr 12 2020
LAC073-121715-
/O.CON.KSHV.TO.W.0031.000000T0000Z-200412T1715Z/
Ouachita LA-
1155 AM CDT Sun Apr 12 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
NORTHEASTERN OUACHITA PARISH...
At 1154 AM CDT, a confirmed large and extremely dangerous tornado was
located over Swartz, moving northeast at 40 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Monroe, Swartz and Fairbanks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3249 9203 3263 9207 3269 9197 3268 9197
3266 9194 3267 9192 3266 9191 3264 9193
3262 9192 3260 9193 3254 9192 3254 9191
3253 9191
TIME...MOT...LOC 1654Z 242DEG 36KT 3255 9196
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...<.75IN
$$
09514
WWUS54 KSHV 121702
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1202 PM CDT Sun Apr 12 2020
LAC073-121711-
/O.CAN.KSHV.TO.W.0031.000000T0000Z-200412T1715Z/
Ouachita LA-
1202 PM CDT Sun Apr 12 2020
...THE TORNADO WARNING FOR NORTHEASTERN OUACHITA PARISH IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 PM CDT for north central
Louisiana.
LAT...LON 3249 9203 3263 9207 3269 9197 3268 9197
3266 9194 3267 9192 3266 9191 3264 9193
3262 9192 3260 9193 3254 9192 3254 9191
3253 9191
TIME...MOT...LOC 1700Z 239DEG 39KT 3259 9187
$$
09What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 12, 7:37 AM CDT, 3 hours 56 minutes earlier.
Area forecast discussion, Apr 12, 7:37 AM CDT, 3 hours 56 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
737 AM CDT Sun Apr 12 2020
.AVIATION...
For the 12/12Z TAF period, MVFR/IFR/LIFR cigs continue to spread
farther NE from East Texas as a warm front lifts northward from
the coast. Storms are rapidly developing across East Texas, NW
Louisiana, and SW Arkansas this morning. These storms will
present a significant severe threat with large hail, damaging
winds, and even tornadoes possible from this morning through the
late afternoon. Low Cigs/vsbys will continue as convection
intensifies this morning. Conditions will improve around the lunch
hours, but additional convection will be possible along and north
of Interstate 20 as a cold front moves through the region.
Conditions should finally begin to improve by 13/06Z as the upper
trough and cold front exit to the east. Southwest winds 15 to 20
mph with gusts up to 30 mph expected this afternoon. This evening,
expect northwest winds 10 to 20 mph with gusts up to 30 mph in
wake of a cold front passage.
/20/
&&
.PREV DISCUSSION... /issued 452 AM CDT Sun Apr 12 2020/
SHORT TERM.../Today through Monday/
Other than a few showers an embedded thunderstorms moving out of
our SE Oklahoma and adjacent SW Arkansas counties north of
Interstate 30, weather conditions have become quiet across the
remainder of the region. However, a couple rounds of storms are
expected to return to the region, with the first later this
morning. A Lake Wind Advisory will also be in effect today and
tonight as southwest winds 15-20 mph will become northwesterly
from 10 to 20 mph with the passage of a cold front this evening.
Gusts could be as high as 30 mph today. ahead and behind the
convection.
Currently, a warm front is dissecting East Texas, generally from
Sulphur Springs southeastward to around Jasper. The warm front
will continue to move northeastward this morning in response to a
closed low near El Paso, TX ejecting out into the South Plains
region of the Texas Panhandle. The closed low will move eastward
along the Red River Valley, dragging a Pacific front towards the
region. The atmosphere will become very unstable in wake of the
aforementioned warm front and ahead of the Pacific boundary.
Dewpoints will rise into the upper 60s to near 70 degrees, with
SFC base Cape approaching 2000 J/kg, lapse rates over 7 C/km, and
effective bulk shear well over 40 kts. In fact, bulk shear could
approach 70 kts which in some respect could be detrimental to
sustaining a mesocyclone. But, still believe that with the amount
of instability across the region, that severe weather remains very
probable. Storms have started to develop across West Texas and
will eventually form into a MCS across Central Texas before moving
eastward into our region. Large hail will be possible along with
damaging winds in the bowing segments of the squall line. Any
cells that do become discrete will have to possibility of
developing strong, long-tracked tornadoes, especially across Deep
East Texas, North and Central Louisiana, and South-Central
Arkansas. The initial activity should push out of the region
around lunch time as the Pacific front pushes east of the region
ahead of the closed low/upper trough.
By this afternoon, another round of severe weather will be
possible, generally along and north of Interstate 20, as the
closed low/upper trough continues to move along the Red River
Valley into our region just ahead of a strong cold front. Short-
term models indicate that convection will develop after 19z across
North Texas and spread eastward into counties and parishes along
and north of Interstate 20 as the upper trough starts to eject
northeastward into Central Arkansas and eventually into the Mid
Mississippi River Valley. Large hail will be possible as lapse
rates will remain steep along with low wet-bulb zero heights just
over 7.5 kft.
The cold front will sweep through the region tonight with very
noticeable cooler temperatures in its wake. Lows on Monday morning
will fall into the upper 30s to lower 40s across areas of SE
Oklahoma, SW Arkansas, and NE Texas north of Interstate 30 and mid
to upper 40s across the remainder of the region. Much cooler and
quieter conditions expected on Monday with sunny skies and
afternoon highs ranging from the upper 50s in our northern zones
to the mid 50s in out southern areas.
LONG TERM.../Monday Night through Sunday/
To begin the long term forecast, the Southern Plains/Lower Miss
Valley will be dealing with WSW flow aloft as a vigorous trough of
low pressure continues to spin across the Great Lakes Region of the
Country with upper ridging noted offshore the Pacific Northwest, a
pattern more typical of Winter. A weak disturbance in the tail end
of this trough ejecting out of the Intermountain West will be
entering the Southern Plains Monday Night and there may be enough
upper forcing to produce some showers across our extreme northern
zones. This precipitation will need to come from the top down as
there will be no level level moisture return to speak of as our area
will still be dealing with the remnant post frontal/cold air
advection in the wake of the strong cold front coming through our
region tonight.
Rather zonal west to east flow commences in the wake of this
disturbance on Tuesday. Still appears that the coldest night this
week will be Tuesday Night/Wed morning as we should see clearing
skies and relatively light winds. Could see temperatures approaching
freezing across our most protected areas of Southeast Oklahoma and
Southwest Arkansas with a frost possible as far south as the I-20
Corridor across portions of Northeast Texas and Northern Louisiana.
Another weak disturbance moves out of the Intermountain West
Thursday Night into Friday and by late week, we could start to see
some weak moisture return in the lower levels to introduce slight
chance to low end chance pops Friday through the upcoming weekend. A
stronger trough may be moving into the Southern Plains late next
weekend which could prove watching but at this time, timing
discrepancies between medium range progs only permits low pops for
now.
13
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 80 44 63 42 / 100 20 0 0
MLU 81 49 65 42 / 90 30 0 0
DEQ 76 37 59 37 / 100 30 0 10
TXK 76 41 59 38 / 100 30 0 0
ELD 78 44 62 40 / 100 30 0 0
TYR 79 41 59 40 / 90 20 0 0
GGG 80 42 61 40 / 100 20 0 0
LFK 84 45 66 44 / 90 10 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory from noon today to midnight CDT tonight for
ARZ050-051-059>061-070>073.
LA...Lake Wind Advisory from noon today to midnight CDT tonight for
LAZ001>006-010>014-017>022.
OK...Lake Wind Advisory from noon today to midnight CDT tonight for
OKZ077.
TX...Lake Wind Advisory from noon today to midnight CDT tonight for
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&
20Hazardous weather outlook, Apr 12, 5:14 AM CDT, 6 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 514 AM CDT Sun Apr 12 2020 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-131200- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 514 AM CDT Sun Apr 12 2020 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... A volatile airmass will be in place across much of the Four State Region. An upper level disturbance will move our way from the west, interact with this airmass and the end result will be severe thunderstorms, some of which will produce very large hail, destructive thunderstorm wind gusts and isolated tornadoes, some of which could be long tracked tornadoes. This threat will begin to taper off somewhat early this afternoon but rematerialize near and north of the Interstate 20 Corridor of Northeast Texas, Southeast Oklahoma, Southwest Arkansas and extreme Northern Louisiana as the upper trough itself moves overhead. The severe weather theat will then diminish late this evening across the entire Four State Region. .DAYS TWO THROUGH SEVEN...Monday through Saturday... No hazardous weather is anticipated at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will be needed today into this evening for severe thunderstorms. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 13
In the hours before
Local storm report, Apr 12, 9:01 AM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
901 AM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HAIL 2 NW RICHWOOD 32.46N 92.09W
04/12/2020 E1.00 INCH OUACHITA LA PUBLIC
SOUTHERN SECTIONS OF MONROE REPORTING
QUARTER SIZE HAIL.
&&
25Local storm report, Apr 12, 9:03 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
903 AM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM HAIL 11 SSW BROWNSVILLE-BAWC 32.33N 92.22W
04/12/2020 E1.25 INCH OUACHITA LA PUBLIC
HALF DOLLAR HAIL IN LUNA LA.
&&
25Local storm report, Apr 12, 10:33 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1033 AM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM FLASH FLOOD 4 W TYLER 32.34N 95.37W
04/12/2020 SMITH TX PUBLIC
REPORT FROM MPING: STREET/ROAD FLOODING;
STREET/ROAD CLOSED; VEHICLES STRANDED.
&&
25Local storm report, Apr 12, 10:39 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1039 AM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 AM TSTM WND DMG 4 SW WASKOM 32.44N 94.12W
04/12/2020 HARRISON TX EMERGENCY MNGR
TREES DOWN REPORTED STRICKLIN SPRINGS AREA.
&&
25Local storm report, Apr 12, 11:31 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1131 AM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 AM TORNADO HEFLIN 32.46N 93.26W
04/12/2020 WEBSTER LA EMERGENCY MNGR
TREE ON HOME ON NORTH MAIN STREET IN HEFLIN,
AND ONE TREE THROUGH A HOME.
INJURIES/FATALITIES UNKNOWN AT THIS POINT.
&&
25Local storm report, Apr 12, 11:33 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1133 AM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM TORNADO 7 SSE DOYLINE 32.42N 93.39W
04/12/2020 WEBSTER LA EMERGENCY MNGR
MULTIPLE TREES REPORTED DOWN ON PLUM ORCHARD
ROAD IN DOYLINE.
&&
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 2:45 AM CDT | Lake Wind Advisory | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 21 hr |
| Apr 12, 6:33 AM CDT | Special Weather Statement | SHV | Caddo | 42 min |
| Apr 12, 8:28 AM CDT | Severe Thunderstorm Warning | SHV | Ouachita | 17 min |
| Apr 12, 9:12 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, Webster | 63 min |
| Apr 12, 9:15 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, De Soto, Red River, Webster | 45 min |
| Apr 12, 9:15 AM CDT | Tornado Warning | SHV | Caddo | 30 min |
| Apr 12, 9:20 AM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 40 min |
| Apr 12, 9:30 AM CDT | Tornado Warning | SHV | De Soto | 30 min |
| Apr 12, 9:41 AM CDT | Tornado Warning | SHV | Bossier, Caddo | 28 min |
| Apr 12, 9:51 AM CDT | Tornado Warning | SHV | Bienville, Bossier, Caddo, De Soto, Red River, Webster | 24 min |
| Apr 12, 9:53 AM CDT | Tornado Warning | SHV | Bossier, Caddo, De Soto, Red River | 29 min |
| Apr 12, 9:58 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, De Soto, Natchitoches, Red River, Sabine and 1 more | 62 min |
| Apr 12, 10:00 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Lincoln and 2 more | 60 min |
| Apr 12, 10:04 AM CDT | Tornado Warning | SHV | Bossier, Claiborne, Webster | 19 min |
| Apr 12, 10:07 AM CDT | Tornado Warning | SHV | Bienville, Natchitoches, Red River | 23 min |
| Apr 12, 10:10 AM CDT | Tornado Warning | SHV | Bienville, Bossier, Red River, Webster | 39 min |
| Apr 12, 10:13 AM CDT | Tornado Warning | SHV | Bienville, Claiborne, Lincoln, Webster | 47 min |
| Apr 12, 10:28 AM CDT | Tornado Warning | SHV | Bienville, Natchitoches | 47 min |
| Apr 12, 10:46 AM CDT | Tornado Warning | SHV | Bienville, Jackson | 29 min |
| Apr 12, 10:47 AM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Jackson, Lincoln, Ouachita, Union | 58 min |
| Apr 12, 10:56 AM CDT | Tornado Warning | SHV | Bienville, Claiborne, Lincoln, Union | 24 min |
| Apr 12, 11:16 AM CDT | Tornado Warning | SHV | Lincoln, Ouachita, Union | 29 min |
| Apr 12, 11:42 AM CDT | Tornado Warning | SHV | Ouachita | 18 min |
| Apr 12, 12:16 PM CDT | Severe Thunderstorm Warning | SHV | Caddo, De Soto | 27 min |
| Apr 12, 12:54 PM CDT | Special Weather Statement | SHV | Claiborne, Webster | 51 min |
| Apr 12, 1:25 PM CDT | Special Weather Statement | SHV | Union | 35 min |
| Apr 12, 1:50 PM CDT | Special Weather Statement | SHV | Caldwell | 40 min |
| Apr 12, 1:55 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, LaSalle, Ouachita, Winn | 24 min |
| Apr 12, 2:24 PM CDT | Special Weather Statement | SHV | Natchitoches | 51 min |
| Apr 12, 3:19 PM CDT | Special Weather Statement | SHV | Natchitoches, Winn | 41 min |
| Apr 12, 3:37 PM CDT | Special Weather Statement | SHV | Jackson, Ouachita | 38 min |
| Apr 12, 3:42 PM CDT | Severe Thunderstorm Warning | SHV | Grant, LaSalle, Natchitoches | 63 min |
| Apr 12, 3:59 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Winn | 46 min |
| Apr 12, 6:35 PM CDT | Special Weather Statement | SHV | Ouachita | 40 min |
| Apr 12, 6:41 PM CDT | Special Weather Statement | SHV | Claiborne | 49 min |
| Apr 12, 6:55 PM CDT | Severe Thunderstorm Warning | SHV | Caddo | 50 min |
Nearby
Tornado Warnings in Louisiana, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.